# SDR RRXA98342

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door
- Part number: 5614438
- Condition: Cracked
- Location: Fus Pneu Access
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND GROUND PNEUMATIC ACCESS DOOR, INTERNAL DOUBLER CORRODED AND CRACKED.  REMOVED CORRODED REPAIR DOUBLER, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED NEW DOUBLER IAW FAA APPROVED TIMCO DER ENGINEERING SKETCH REO-05072.
